# SDR HNAA2015090900274

- Difficulty date: September 9, 2015
- Submitted: September 9, 2015
- Operation: Air carrier
- Aircraft: N328EN
- Make and model: Dhav DHC8311
- Aircraft serial: 281
- Aircraft time: 44,761 hours, 65,670 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 7021450601
- Condition: Malfunctioned
- Location: Radar
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RADAR PAINTS GROUND DURING TURNS.  R & R RADAR RT IAW MM 34-41-01.  OPS CHECKED GOOD. OK FOR SERVICE.
